# SDR TSAA0032078

- Difficulty date: February 29, 2000
- Submitted: May 1, 2000
- Operation: Air carrier
- Aircraft: N823AL
- Make and model: Boeing 737230
- Aircraft serial: 23154
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Valve
- Part number: 273251
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 282 - HNL-KOA - AFTER TAKEOFF, THE LANDING GEAR HANDLE FAILURE TO CYCLE UP.  LOCKED OUT IN OFF DETEND.  WOULD NOT GO UP.  ENGAGED MANUAL OVERRIDE AND RETRACTED GEAR AND CONTINUED TO HNL FOR UNEVENTFUL LANDING.  REMOVED AND REPLACED THE GROUND SPOILER VALVE CABLE ASSY PER MM 27-62-51.  ADJUSTE AND TEST PER MM 27-62-51.  GROUND OPS CHECK OK.  AIRCRAFT RETURNED TO SERVICE.  (M)
